# SDR PNSA2017101901

- Difficulty date: October 19, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N680
- Make and model: Saab 2000SAAB
- Aircraft serial: 020
- Aircraft time: 8,193 hours, 7,139 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: NSN20
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, A LAVATORY SMOKE DETECTOR WARNING ILLUMINATED, CREW DECLARED EMERGENCY AND RETURNED TO DEPARTURE.
